Nonlinear smoothing for random fields

ShinIchi Aihara, Arunabha Bagchi

    Research output: Contribution to journalArticleAcademicpeer-review

    1 Citation (Scopus)
    106 Downloads (Pure)


    Stochastic nonlinear elliptic partial differential equations with white noise disturbances are studied in the countably additive measure set up. Introducing the Onsager-Machlup function to the system model, the smoothing problem for maximizing the modified likelihood functional is solved and the explicit form of nonlinear smoother is presented in the finitely additive observation noise set up.
    Original languageEnglish
    Pages (from-to)143-158
    Number of pages16
    JournalStochastic processes and their applications
    Issue number55
    Publication statusPublished - 1995


    Dive into the research topics of 'Nonlinear smoothing for random fields'. Together they form a unique fingerprint.

    Cite this